# SDR IXXA0400116O

- Difficulty date: October 29, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 76,567 hours, 30,389 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link Assy
- Part number: 4647409
- Part serial: NSN
- Condition: Binding
- Location: Nlg
- Part time: 76,567 hours, 30,389 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN THE GEAR UPLATCH CHECK WAS ACCOMP WITH THE HANDLE IN THE UPLATCH CHECK POSITION.  AT THE SAME TIME THE NOSE GEAR SEEMED TO FALL HARD ONTO THE NOSE DOORS CAUSING INCREASED NOISE. THE GEAR WAS CYCLED DOWN AND UP. THE UPLATCH CHECK REPEATED AND THE NOISE FROM THE NOSE GEAR WAS LOUDER AND THE "GEAR UNSAFE" LIGHT CAME BACK ON.  NO LIGHTS ARE ON WITH THE GEAR HANDLE UP.  AN INVESTIGATION IS ON GOING.  WHEN MORE INFORMATION BECOMES AVAILABLE IT WILL BE PROVIDED.  MX FOUND RIGHT UPPER UPATCH LINK BINDING.  REMOVED AND REPLACED LINK ASSEMBLY AND THE OPS CHECK WAS GOOD PER ALL APPLICABLE MANUALS. THE AIRCRAFT WAS RETURNED TO SERVICE.
